# SDR CALA2025051504701

- Difficulty date: May 10, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 81,024 hours, 29,925 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 112A4102
- Condition: Cracked
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT TEST REQUIRED TO CHECK AILERON MANUAL REVERSION (ASYMMETRICAL FLIGHT CONTROL FORCES) TEST FLIGHT REQUIRED FOR SKIN REPAIR ACCOMPLISHED AT RH WING FORWARD OF RH AILERON REF ECRA 5721-01160 AND AMM 27-11-00-750-801 REPAIRED PER ECRA 5725-01160. UPDATE ESFR COMPLETED.   APPROVED PLACARD APPROVED FOR TEST FLIGHT REQUIRED.
